Fragmentability and σ-fragmentability

Tom 143 / 1993

J. Jayne, I. Namioka, C. Rogers Fundamenta Mathematicae 143 (1993), 207-220 DOI: 10.4064/fm-143-3-207-220

Streszczenie

Recent work has studied the fragmentability and σ-fragmentability properties of Banach spaces. Here examples are given that justify the definitions that have been used. The fragmentability and σ-fragmentability properties of the spaces $ℓ^∞$ and $ℓ_c^∞({Γ})$, with Γ uncountable, are determined.

Autorzy

  • J. Jayne
  • I. Namioka
  • C. Rogers

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek